MAUDE Adverse Event Report: ABBOTT MEDICAL FLEXNAV LOADING SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL FLEXNAV LOADING SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-LS-SM
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, a flexnav delivery system (ds) was prepared for treatment.The patient presented with mitral regurgitation (mr) and hypotension, requiring administration of vasopressors and intravenous fluids.It was noted that the patient's blood pressure stabilized.Loading was initiated following the standard procedure.The loading tube was inserted from the tip of the valve capsule, and instructions were given to stop at the point of resistance.However, after several up and down movement, the resistance completely disappeared.It was noted that while the valve's struts were attempted to pass over the cone of the delivery system, the loading funnel and loading base was compressed slightly to allow the aortic end of the valve to open.There were no crossed or misaligned struts, and there was no excess force required to turn the re-sheath wheel while attempting to retract the valve into the delivery system.The loading tube had been positioned per the instructions for use (ifu) and the correct base insert was used.The flexnav was removed and replaced.A new flexnav ds was used, and loading was completed without any issues.A 23mm navitor was implanted, and the procedure was completed.There was no clinically significant delay in the procedure.The patient was reported to be stable.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of loading difficulty was reported.Information from the field indicated that the loading was difficult to insert into the valve capsule.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Additionally, the lot was reviewed for similar complaints, and there is no indication of a lot-specific product issue.Based on the available information and without the device to analyze, the cause of the reported loading difficulty could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Codes removed: health effect-clinical code: 1914.Health effect- impact code: 4641.

Brand Name
FLEXNAV LOADING SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG#3007113487
177 county road b east
st. paul MN 55117 1789
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23725453
Report Number2135147-2025-07163
Device Sequence Number10726954
Product Code NPT
UDI-Device Identifier05415067036667
UDI-Public(01)05415067036667(17)270228(10)10779113
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVTR-LS-SM
Device Catalogue NumberNVTR-LS-SM
Device Lot Number10779113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale